The generic name for Cytotec is called Misoprostol. It’s used in order to help stop ulcers in people who have to use specific arthritis and or pain medications. Cytotec is what’s called a synthetic prostaglandin. The way it works is it’s able to help protect the lining of the stomach and help to lower stomach acid secretion.
What are some of the common side affects you might be at risk of if you decide to use Cytotec?
Upset stomach or stomach pain
Constipation, diarrhea, or vomiting
Gas or indigestion
What are some of the more serious side affects you might be at risk of if you use Cytotec?
Bloody or black, tarry stools
Any signs of infection
What are some of the additional things you can do in order to help make a drug like Cytotec work better for you?
What are the main nutrients you feel you could be consuming in order to help make a medication like this work better for you? It might not be what you think. Yes, you need to take measures in order to make sure you get the proper nutrients. This would mean you having to eat fruits and vegetables. You’d have to cut out things that are a drain on your system as well.
What does this mean? You have to stay away from foods you know are going to take a lot for you to digest. This means getting foods that are properly cooked using the right oils, eating less processed foods, etc. When the lining of your stomach is vulnerable it can cause you to suffer from all sorts of discomforts that will make it tough to do any of the following things:
Getting a proper sleep
Eating certain foods that will only make the condition worse
Being able to focus the right way
You might also find that your digestive system doesn’t work properly. So when you have to go it’s going to be more uncomfortable than what you would want it to be.
Another thing you need to focus on is what other medications or over the counter medications can you cut down on or eliminate altogether. Sure, this might seem hard, but it doesn’t have to be. For instance, a lot of people consume aspirin when they have a headache. If you take too many of these it can hurt the lining of your stomach. There might be an alternative you can use in order to lower the risk or some way you can cut down on usage.
The best way to go in this regard would be for you to speak with a doctor. You certainly will want to speak with a doctor if there are other medications you are taking (prescription based) that might be causing you to have problems. They’ll know exactly what alternatives are available assuming there are any at all. At the very least they can offer advice on how to better manage the risks associated with taking such medications so that you get the best benefit from Cytotec.